# SDR AALA2018091879033

- Difficulty date: September 1, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043207
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SILL BETWEEN FRAMES 66 TO 68, STRINGER 23R IN THE AFT GALLEY AREA. REPAIRED THE SILL IAW SRM 53-41-14-300-001.
